Nurofen Ibuprofen Pain Relief Tablets 200mg 24 Pack
- You are supporting a community pharmacy
- In stock, ready to ship
- Inventory on the way
Nurofen Tablets offer an effective relief from pain.
For the temporary relief of pain and/or inflammation associated with:
- Migraine Headache.
- Tension Headache.
- Back Pain.
- Muscular Pain.
- Cold & Flu Symptoms.
- Period Pain.
- Dental Pain.
- Sinus Pain.
- Arthritic Pain.
Boxed Contents: 24 Tablets
Size: 24 Pack
KEY FEATURES• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives
Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.
Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.
Stop use and see your doctor immediately if: you have an allergic reaction.
IMPORTANT INFORMATIONDo not use if the blister foil is broken on first opening.
Active Ingredients: Per caplet: Ibuprofen 200mg
STORAGE INSTRUCTIONSStore below 25°C.
Storage Temperature: Below 25°C.